# SDR SMIA200812904

- Difficulty date: May 6, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 14,441 hours, 11,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500429403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MBV INSPECTION, LEFT OMEGA BEAM WAS FOUND TO HAVE CORROSION AT CROSS MEMBER FRAME 25.  REPAIRED OMEGA BEAM IAW SRM 53-00-10 FIG 202.  AIRCRAFT RETURN TO SERVICE.
